# SDR CALA2024121803113

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 80,427 hours, 29,420 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: 141A81121
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET INNER CHORD STA 344 LBL 61 CORROSION.   REMOVED AND REPLACED AT CABIN FWD AREA INNER CHORD LB2 61 PER REF SRM 51-40-020G-0 AND DWG 141A8110 REF AAR N/R 9915662.
